# SDR UIEA2019110405852

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,247 hours, 21,778 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG: APU FIRE LP 1.( PERFORMED FIM 26-15 FAULT TREE 804, SYSTEM OPERATES NORMALLY, COULD NOT DUPLICATE. )
